International Journal of Scientific and Research Publications

IJSRP, Volume 6, Issue 6, June 2016 Edition [ISSN 2250-3153]


Solution of Partial Differential Equations with Variables Coefficients Using Double Sumudu Transform
      Mukhtar Osman, Mohammed Ali Bashir
Abstract: In this paper, we study the properties of sumudu transform and double Sumudu Transform and solve the partial differential equation with variables Coefficient By using Double sumudu transforms. The applicability of this relatively double sumudu transform is demonstrated using some special functions. Double sumudu transform method is a strong method to solve such PDEs

Reference this Research Paper (copy & paste below code):

Mukhtar Osman, Mohammed Ali Bashir (2018); Solution of Partial Differential Equations with Variables Coefficients Using Double Sumudu Transform; Int J Sci Res Publ 6(6) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-0616.php?rp=P545452
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.